# SDR 9507502703

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Le Slat
- Part time: 4,983 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION, THE NR 8 LEADING EDGE SLAT REMAINED EXTENDED.  FOLLOWED ASYMMETRICAL LEADING EDGE DEVICE PROCEDURE TO NO AVAIL.  FLIGHT RETURNED TO BNA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 8 SLAT ACTUATOR.  LEAK AND OPERATIONAL CHECK NORMAL.
